Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Have rashes and swollen lip. Taking antibiotic. Side effects?

I have been taking Amoxicillin for 9 days now (the doctor gave me a course of 10 days worth) and my skin is now so painful. I have rashes all over and now my lip is swollen inside and I am worried that it is going to get worse. Can I stop taking the antibiotic? Surely 10 days of Amoxicillin is excessive (for a chest infection, which has cleared up several days ago)?
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hello dear .
You must stop it immediately.
You have developed a drug reaction.
Amox is very dangerous.
Please stop it now and dont take it again in your life. Next time it will be more severe.
Thank you
Answered: Tue, 26 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor